# SDR SWDG20080113

- Difficulty date: March 19, 2007
- Submitted: May 5, 2008
- Operation: General aviation
- Aircraft: N804DG
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0089
- Aircraft time: 346 hours, 830 cycles
- Engine: Pwc PT6A67AG
- Engine time: 346 hours, 830 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 310718501
- Condition: Eroded
- Location: Engine
- Part time: 346 hours, 830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PARAMETERS ABNORMAL AND SUBSIQUENT INSPECTION FOUND T5 HARNESS DAMAGED AT ASSEMBLY.  IT WAS FURTHER NOTED THAT SUBSTANTIAL MATERIAL LOSS IN THE CENTER BOLT HOLE @ THE SCAVENGE TUBE COUPLING WAS ALLOWING COMPRESSOR AIR TO ERODE THE 'T' BOLT SHANK.  MANUFACTURER REP TOOK PICTURES OF DAMAGE AS NOTED ON NOVEMBER 22, 2006 AND HAS YET TO OFFER SUGGESTED CAUSE OR REPAIR SCHEME.  THE "WITNESS" MARK OF SURFACE CONTACT OF THE 'C' FLANGES INDICATE NON-UNIFORM ALIGNMENT AXIALY OF THE FLANGE WELDED TO THE CASE.  THE MANUFACTURER REPS HAVE FURTHER COMMENTED THAT P3 AIR LEAKAGE IS NOT A SAFETY OF FLIGHT ISSUE AND THAT FLANGE DAMAGE AND BOLT DAMAGE OR LOSS IS NOT A SAFETY OF FLIGHT ISSUE.
